# SDR UIEA2015033100195

- Difficulty date: March 31, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,638 hours, 16,184 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964621
- Part serial: 587
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK OFF LIGHT ILLUMINATED WHEN PACK ON, DURING PRE-FLIGHT.  REPLACED FLOW CONTROL VLV ON LT PACK IAW AMM 21-51-01.  OPERATIONS CHECKED NORMAL.
